# SDR FDEA202107091714

- Difficulty date: July 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,326 hours, 24,243 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold
- Part number: 355194310
- Part serial: BBD3305
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 9000FT, LEVEL 3-AIR MANF 2 FAIL - C/W QRH  ALERT   GONE @ N1 60% DECLARED EMERGENCY.  REMOVED AND REPLACED D1-29 #2 MANIFOLD SENSING ELEMENT P/N: 35519-4-310,   ANUFACTURER: FENWAL SAFETY SYSTEMS.   USED MANIFOLD DETECTION TEST SET,  NO FAULTS NOTED, PERFORMED AIR SYS TEST IN SYS 1,2   AND BOTH ALL TESTS PASS. REF: AMM 36-23-02-4 AND FIM: 36-23-00-2. CLEARING MEL, ENGINE   RUN FOR CONFIDENCE CHECK ON WRI: 71-01/7841.
